# SDR IPXA2016052203673

- Difficulty date: May 1, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 29,895 hours, 20,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Dented
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17,  FUSELAGE SKIN DENT AT BS 1475, BETWEEN STR 25L- 26L.  REPAIRED IAW REO-G19910.
